# SDR 2006FA0000718

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N178JD
- Make and model: Cessna T210N
- Aircraft serial: 21063351
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT6
- Part serial: 30802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELT TOTALLY INOPERATIVE DURING ANNUAL INSPECTION, BATTERY VOLTAGE OK.  UNABLE TO DETERMINE IF IMPACT SWITCH WAS ALSO INOPERATIVE.  (K)
